MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/14 MM R E-CROSS

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/14 MM R E-CROSS
Catalog Number 02.12.E0514FR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to a torn patella tendon.About 2 months after the primary surgery, the surgeon performed a patella tendon repair and revised the insert (with one of the same thickness).The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 10 august 2023.Lot 2211627: (b)(4) items manufactured and released on 02-aug-2022.Expiration date: 2027-jul-11.No anomalies found related to the problem.To date, only this item of the same lot has been sold with no similar reported event during the period of review.Additional implant involved, batch review performed on 10 august 2023: gmk-sphere 02.15.E032 moto e-cross patella d32 (k213071) lot 2110549: (b)(4) items manufactured and released on 28-dec-2021.Expiration date: 2026-dec-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/14 MM R E-CROSS
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17640799
Report Number3005180920-2023-00669
Device Sequence Number20771518
Product Code JWH
UDI-Device Identifier07630971262164
UDI-Public07630971262164
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.E0514FR
Device Lot Number2211627
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight113 KG
Patient RaceBlack Or African American